Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Calvin McPhail-Snyder    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. McPhail-Snyder, C; Miller, KA, Planar diagrams for local invariants of graphs in surfaces, Journal of Knot Theory and Its Ramifications, vol. 29 no. 01 (January, 2020), pp. 1950093-1950093, World Scientific Pub Co Pte Lt [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320